Jump to content

Tom Galli

Moderators
  • Content Count

    2,357
  • Joined

  • Last visited

  • Days Won

    370

Tom Galli last won the day on November 12

Tom Galli had the most liked content!

About Tom Galli

  • Rank
    MODERATOR
  • Birthday 09/23/1950

Profile Information

  • City
    Rockwall
  • US State (if applicable)
    TEXAS
  • Country
    US
  • Gender
    Male
  • Status
    Lung cancer patient/survivor
  • Interests
    Author of Scanziety, an ebook published on Amazon. Scanziety: A Retrospection of a Lung Cancer Survivor https://www.amazon.com/dp/B01JMTX0LU/ref=cm_sw_r_cp_api_i_g3pbDbH0T8E64

    Treatment history https://sites.google.com/a/redtoenail.org/chronicles-demo/home/tom-galli

Recent Profile Visitors

8,983 profile views
  1. Bob, Ouch! I was really hoping precision radiation would do the trick. I've had lots of Carboplatin but never Gemcitabine. Thankfully, you know the side effect drill. Am praying for results. Stay the course. Tom
  2. Fletch, I read your initial post and normally respond to all who join us. What gave me second thoughts on crafting a response was your mother's decision not to see treatment. I've known good friends who've taken that course and recalling their experience dredges up difficult personal memories. What should your brother and you decide to do regarding your mom's conditions and choices? If she is fully informed of the consequences of stopping treatment, then I would support her choice. That is not an easy thing to do as I know from experience but I believe it is the right thing to do. True, people older have "tolerated" side effects of treatment but both treatment and side-effects affect everyone differently. You mom could be one who has an extreme reaction to chemo and this is underpinning her decision. I recall my experience with my mother's passing. It was not pleasant nor easy to endure. My brothers and I tried to make her as comfortable as possible and she was not alone in her passing. That strategy worked for us. I hope you find one with your mom. Stay the course. Tom
  3. Darla, Yes the "jitters" and elevated heart rate are normal for some. You likely had an amount of steroids administered before chemo was infused and these cause the jittery, restlessness symptoms you are felling. I informally call the symptoms "rhoid rage". My symptom also included an overwhelming appetite and I ate everything in the house. The steroid effect is short lived and hopefully you'll return to feeling normal soon. But, then perhaps side effects might set in. Here is some information I wrote about my infusion experience years ago that may help. Stay the course. Tom
  4. Welcome here. Know that I'm not a doctor but I'll tell you what the scan means to me. You must be summarizing information. Normally, details on size and location of pulmonary nodules are stated in the report. No fluid nor enlarged lymph nodes is a good thing. You tell us of a total of five nodules discovered. Are they contained in one lung? They are all very small, so small that a needle biopsy is likely not possible. Moreover, their size suggests a PET scan might not report accurate results on metastatic disease. From the concluding statement, I deduce there was a previous scan. It suggests nodules in both lungs and further suggests the possibility of metastatic disease but without any explanation of why that possibility is suggested. Small pulmonary nodules are often very difficult to deduce. They form for many reasons and most are not cancerous. From this information, your mom may likely be asked to wait a period (6 months) and undergo another CT scan to see if any reported nodules enlarge or change shape. Stay the course. Tom
×
×
  • Create New...